MathSciNet Relay Station
MathSciNet bibliographic data
MR960223 58D15 (46E35 58E20)
Bethuel, Fabrice; Zheng, Xiao Min Density of smooth functions between two manifolds in Sobolev spaces. J. Funct. Anal. 80 (1988), no. 1, 60–75.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement